# SDR 97ZZZM124

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND INTERCOSTAL STATION 380 L28R-29R HAS 2 INCH CRACK PAST PREVIOUS STOP DRILL.  REMOVED 2 CHIPS FROM UNSERVICEABLE INTERCOSTAL RECEIVED NEW INTERCOSTAL, DRILLED, DEBURRED, FITTED INTERCOSTAL AND INSTALLED CLIP IAW DC-9 SRM 51-10-4, 51-30-2 DAC DRAWINGS 5910142.
